# SDR VTZA97476

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 88582
- Condition: Failure
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DTW/IAD - FLT 6497 - DURING TAXI AT 1515 HOURS ON 8-20-97, RETURNED TO GATE WITH ONE DISCREPANCY WHICH WAS LT OIL PRESSURE CAPTION ILLUMINATED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LT OIL PRESSURE SWITCH, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
